$$A_\infty $$ A ∞ -persistence. Belchí, F. & Murillo, A. Applicable Algebra in Engineering, Communication and Computing, 26(1-2):121–139, March, 2015.
$$A_\infty $$ A ∞ -persistence [link]Paper  doi  bibtex   
@article{belchi_a_infty_2015,
	title = {\$\${A}\_{\textbackslash}infty \$\$ {A} ∞ -persistence},
	volume = {26},
	issn = {0938-1279, 1432-0622},
	url = {http://link.springer.com/10.1007/s00200-014-0241-4},
	doi = {10.1007/s00200-014-0241-4},
	language = {en},
	number = {1-2},
	urldate = {2022-12-16},
	journal = {Applicable Algebra in Engineering, Communication and Computing},
	author = {Belchí, Francisco and Murillo, Aniceto},
	month = mar,
	year = {2015},
	pages = {121--139},
}

Downloads: 0